# SDR QMLA2015081215071

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N410UH
- Make and model: Bell 407
- Aircraft serial: 54013
- Aircraft time: 1,055 hours, 4,194 cycles
- Engine: Allsn 250C47B
- Engine time: 1,055 hours, 3,239 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FADEC FAULT LIGHT ILLUMINATED DURING FLIGHT.  PILOT LANDED UNEVENTFULLY AS SOON AS PRACTICAL IAW RFM AT A LZ COMMONLY USED BY THE PROGRAM FOR AMBULANCE RENDEZVOUS.  TROUBLE SHOT & COULD NOT DUPLICATE.  RETURNED ACFT TO SERVICE.  SUSPECTED N2 PICKUP MAY BE GOING OUT, BUT LIMITS PUBLISHED IN APPLICABLE MM ARE STILL BEING MET.  UNKNOWN AT THIS TIME WHICH COMPONENT CAUSED FADEC FAULT LIGHT TO ILLUMINATE.  N2 PICKUP, ENG WIRING HARNESS & ECU ARE LISTED LRUS IN MM.
